Aarhus University Seal

The geometry of singular quaternionic Kähler quotients

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Two descriptions of quaternionic Kähler quotients by proper group actions are given: the first as a union of smooth manifolds, some of which come equipped with quaternionic Kähler or locally Kähler structures; the second as a union of quaternionic Kähler orbifolds. In particular the quotient always has an open set which is a smooth quaternionic Kähler manifold. When the original manifold and the group are compact, we describe a length space structure on the quotient. Similar descriptions of singular hyperKähler and 3-Sasakian quotients are given.

Original languageEnglish
JournalInternational Journal of Mathematics
Pages (from-to)595-610
Number of pages16
Publication statusPublished - 1 Jan 1997
Externally publishedYes

See relations at Aarhus University Citationformats

ID: 151851925